# SDR GTIA9700000

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trap Panel
- Condition: Cracked
- Location: Bs 697
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - LEFT TRAPEZOIDAL PANEL UPPER ATTACH LEG LOCATED AT PREVIOUS REPAIR CUT OUT C/T WING ATTACH ANGLE STATION 697 LBL 592 F-12 CRACK .80 INCH LONG.  REMOVED NOTED CRACK TO THE FOURTH HOLE IAW SRM 57-9, FIG 6, NOTES 1 AND 2 AND 51-10-3.  (M)
